I've been on Lamictal for almost 5 years, but it is not controling my seizures anymore. So my doctor prescribed Keppra, has anyone been on it before. I was just curious as to what side effects you may have suffered from it. Please Respond.
I'm reversed from you ....... I am on Keppra but it is not controlling my seizures so I am switching to Lamictal ... maybe u can give me some info on side effects with the Lamictal
I didn't really have any side effects with the Keppra ..... They said that the most common is drowsiness and since I've been upped to 3000mgs I have had a little sleepiness but nothing major...and it went away fast. Good Luck with the Keppra!
On lamictal I experienced drowsiness, memory loss, and a difficult time finding the words to explain myself. I mean they were in my head, but I couldn't seem to produce them vocally. I would guess that would go under the catagory of speech problems.
I was on keppra for about a week and it made me so
tired. I was falling asleep during my classes,I just
couldn't keep my eyes open.
My doctor is taking me off zonegran and putting me fully on lamictal. What side effects, if any, did lamictal have on you?
i have now been introduced to Keppra which i have been on for just over 3 months, having to reduce my epanutin gradually every week, i am finished with epanutin forever come tomorrow!, as he thinks this was doing nothing for me! as i suffered from a seizure about 6 months ago, i am also on lamictal to so now i take keppra and lamictal...never had any moans about lamictal,have felt fine on it, keppra made me very tired the first two weeks, but no side affects, and more to the point have never even experienced an absense which ir remarkably wonderful.
Long may it continue in my case!